# SDR GTIA2023011236877

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 25,031 hours, 11,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCKS SMELL IN THE CABIN. SMELL  WENT AWAY AFTER ISOLATING PACK2 -ACCOMPLISHED TSM 05-50-810-831 FAULT ISOLATION OF CABIN ODOR. NO APU LEAKS FOUND NOCONTAMINATION FOUND IN PACK 1 AND PACK 2 FOUND NO CONTAMINATION FROM ENG BLEED SYS 1 AND 2 AFTER ENGINE RUN IAW AMM 71-00-00 FOUND NO COONTAMINATION AFTER APU RUN IAW AMM 49-00-00 AERO TRACER FOOUND NO CONTAMINATION INSIDE CABIN OR COCKPIT. COULD NOT DUPLICATE
